advertisement
Question
Posted by: Shibby | 2009-03-24

Vaginal Dryness?

I am writing to you as Gynaedoc does not reply to questions!

I experience extreme pain when I have sex with my partner. We have been together for 3.5 years, and are getting married next year. What' s been worrying me though, is the increased vaginal dryness that I am experiencing, as well as sharp pain that seems to be in my womb area while having sex. I also experience intense burning (like FIRE) when he ejaculates in me. This has been worsening over the past year. I have always had a problem with being " dry" , but it has never been this alarming. My sex drive has diminished and it affects me emotionally. My periods are becoming more painful every month,and I also experience pain when inserting tampons. My worry is that I we are getting married, and at this point, I could live without sex and I'  m only 23 years old!!! I am on the Pill (Yasmin) as well as anti-depressants: Wellbutrin, Lamictin, Cipralex. I also have a history of problems with my Colon, as well as recurring Yeast/Candida Infections. I have read that the Pill could be the cause of vaginal dryness, and thus I want to stop using it and opt for condoms. Also, has Wellbutrin XL, Lamictin or Cypralex got a history of causing these symptoms??My gynae is only available at the end of April, but I can'  t live with this anymore!!!!!!!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Shibby
Cypralex and Lamictin could cause vaginal dryness and low libido. However a sharp pain in your womb with sex and painful periods are never normal and you should see a gynecologist to see if you have any signs of infection, ovarian cysts, endometriosis or a retroverted uterus. Ask his secretary to give you a call when there is a cancellation or to give you an emergency appointment. Try KY jelly when you have sex, to lubricate - always. I think it may help to use an alternative form of contraception like the Mirena IUD instead of the pill.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement